# SDR KC8A2024072678

- Difficulty date: June 29, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N47LP
- Make and model: Amd FALCON20F5
- Aircraft serial: 457
- Aircraft time: 10,922 hours, 9,057 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Part time: 2,807 hours, 5,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, H

## Discrepancy

CREW NOTICED APU FIRE WARNING LIGHT ILLUMINATED, NO SECONDARY INDICATIONS OF APU OPERATION. FIRE BOTTLE DISCHARGED AS PRECAUTION. AIRCRAFT, APU, AND COMPARTMENT INSPECTED FOR FIRE DAMAGE. NO DAMAGE OR DEFECTS NOTED. APU AND FIRE EXTINGUISHING FOR APU DEFERRED PER KALITTA CHARTERS FAA APPROVED MEL. AIRCRAFT FLOWN BACK TO BASE FOR REPAIRS AND INSPECTION. APU AND FIRE DETECTION SYSTEM INSPECTED AND TESTED I.A.W. THE HAMILTON SUNSTRAND DOC. #T39-1 TGTAPU 49-20-00. FIRE BOTTLE REPLACED WITH SERVICEABLE OVERHAULED BOTTLE, CARTRIDGE'S REPLACED WITH NEW. SATISFACTORY APU AND FIRE WARNING SYSTEMS OPERATIONAL TESTING PERFORMED. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
